# SDR DALA2024101410083

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION TRAILING EDGE FITTING LOCATED BTW RIB 7 TO RIB 8 ON LH WING. CORRECTIVE ACTION: REPLACED FITTING ON TRAILING EDGE LOCATED BTW RIB 7 TO RIB 8 ON LH WING AND FASTENERS AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0607442)
